Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Does It Take To Show Side Effects Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...Some side effects appear right away like Atripla (Sustiva's) dreams and fatigue at the start, or like diarrhea in others. Other side effects build Read more »

Long term side effects of Hiv Meds

What are the long term side effects of the so called triple cocktails.I have been taking... Read more »

Any long term dangers of taking Truvada and Klonopin for PEP?

I have been on Klonopin for about 5 years now. I recently had an incident where a condom broke with... Read more »
Articles
Test Positive Aware Network

Managing Long-Term Side of Effects of HIV Therapy

...price. No Such Thing as a Free Lunch ART, just like medicines for high blood pressure, cholesterol or even acne can cause side effects. Some of these occur after you take your first dose. As a matter of fact, it is common to experience some... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
AIDS InfoNet

Smoking and HIV

...interfere with processing of medications by the liver. It can also worsen liver problems like hepatitis. Smoking and Side Effects People with HIV who smoke are more likely to suffer complications from HIV medication than those who don't. For... Read more »
Connect With Others

fear of medications side effects

Posted by Anonymous, 8 Replies
...all of my lab tests are negative. I may not be advise to take medications for the time being but Im pretty scared of the side effects like steven jonhsons et all. I know medication side effect varies but can anyone tell me how to handle these... Read more »

Long-term HIV and Aids survivors' health worrying

Posted by ScotCharles
...NIH-funded Multi-Site Aids Cohort Study - which has followed 2 000 subjects nationwide for the past 25 years - will examine the effects of HIV and Aids and ageing over the next five years. MACS investigators and other researchers say the slow... Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. Does anyone know if this side-effect goes away with time? Read more »

Understanding HIV

Posted by Anonymous
...myself and understand to be a better helper. Also do you start treatment as soon as you test positive if so are there any side effects associated with the meds? Are there any mental side effects also? any help would be great! thanks Read more »